Structural stability of smooth contracting endomorphisms on compact manifolds
Trois études en dynamique qualitative, Astérisque, no. 31 (1976), 48 p.
@incollection{AST_1976__31__141_0,
     author = {Franke, John E.},
     title = {Structural stability of smooth contracting endomorphisms on compact manifolds},
     booktitle = {Trois \'etudes en dynamique qualitative},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {31},
     year = {1976},
     zbl = {0326.58013},
     mrnumber = {650467},
     language = {en},
     url = {http://www.numdam.org/item/AST_1976__31__141_0/}
}
TY  - CHAP
AU  - Franke, John E.
TI  - Structural stability of smooth contracting endomorphisms on compact manifolds
BT  - Trois études en dynamique qualitative
AU  - Collectif
T3  - Astérisque
PY  - 1976
DA  - 1976///
IS  - 31
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1976__31__141_0/
UR  - https://zbmath.org/?q=an%3A0326.58013
UR  - https://www.ams.org/mathscinet-getitem?mr=650467
LA  - en
ID  - AST_1976__31__141_0
ER  - 
Franke, John E. Structural stability of smooth contracting endomorphisms on compact manifolds, dans Trois études en dynamique qualitative, Astérisque, no. 31 (1976), 48 p. http://www.numdam.org/item/AST_1976__31__141_0/

1. R. Abraham, J. Robbin and A. Kelley. Transversal Mappings and Flows, Benjamin, New York, 1967. | MR 240836 | Zbl 0171.44404

2. L. Block and J. Franke. "A classification of the structurally stable contracting endomorphism of S 1 ", Proc. Amer. Math. Soc., 36 (1972), 597-602. | MR 309154 | Zbl 0263.58010

3. J. Franke. Contracting Endormorphisms on Compact Manifolds, Thesis, Northwestern University, 1973. | MR 2623349

4. H. I. Levine. "Singularities of differential mappings", Lecture Notes in Mathematics, 192, Springer, 1971. | Article | Zbl 0216.45803

5. J. Mather, Notes on Topological Stability, Harvard University, 1970 | Zbl 1260.57049

6. Z. Nitecki, "Nonsingular endomorphisms of the circle", Proc. Symposium Pure Math., Vol. 14, (1970), 203-220. | Article | MR 270386 | Zbl 0205.54202

7. M. Shub "Endomorphisms of compact differentiable manifolds", Amer. J. Math., 91 (1969), 175-199. | Article | MR 240824 | Zbl 0201.56305

8. S. Smale. "Differentiable dynamical systems". Bull. Amer. Math. Soc., 73 (1967), 747-817. | Article | MR 228014 | Zbl 0202.55202

9. C. T. C. Wall, "Lectures on -stability and classification", Lecture Notes in Mathematics, 192, Springer, 1971. | Article | MR 285020 | Zbl 0211.00202

10. H. Whitney. "On singularities of mappings of Euclidean spaces, I, mappings of the plane into the plane", Ann. of Math., 62 (1955), 374-410. | Article | MR 73980 | Zbl 0068.37101

11. H. Whitney. "Singularities of mappings of Euclidean spaces", Symp. Int. de Top. Alg., Mexico, (1958), 285-301. | MR 98418 | Zbl 0092.28401